An 0 (h2) Method for a Non-Smooth Boundary Value Problem
Aequationes mathematicae, Tome 2 (1969), pp. 39-49
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
ordinary differential equations
@article{AM2_1969__2_182301,
author = {P.G. CIARLET},
title = {An 0 (h2) {Method} for a {Non-Smooth} {Boundary} {Value} {Problem}},
journal = {Aequationes mathematicae},
pages = {39--49},
year = {1969},
volume = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AM2_1969__2_182301/}
}
P.G. CIARLET. An 0 (h2) Method for a Non-Smooth Boundary Value Problem. Aequationes mathematicae, Tome 2 (1969), pp. 39-49. http://geodesic.mathdoc.fr/item/AM2_1969__2_182301/